Open Access
Translator Disclaimer
March 2013 A new bound on the size of symplectic 4-manifolds with prescribed fundamental group
Jonathan T. Yazinski
J. Symplectic Geom. 11(1): 25-36 (March 2013).

Abstract

Given any finitely presented group with $g$ generators and $r$ relations, we produce a symplectic 4-manifold of Euler characteristic $10+4(g+r)$ and signature $−2$. This is an improvement on the result in S. Baldridge and P. Kirk, On symplectic 4-manifolds with prescribed fundamental group, and our construction utilizes a construction in R. Fintushel, B. Doug Park and R. J. Stern, Reverse engineering small 4-manifolds.

Citation

Download Citation

Jonathan T. Yazinski. "A new bound on the size of symplectic 4-manifolds with prescribed fundamental group." J. Symplectic Geom. 11 (1) 25 - 36, March 2013.

Information

Published: March 2013
First available in Project Euclid: 1 March 2013

zbMATH: 1280.53071
MathSciNet: MR3022919

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.11 • No. 1 • March 2013
Back to Top